Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 14, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Mar 17, 2014, 9:18 PM EDT for Wakulla County, Florida. It took effect at Mar 18, 2014, 5:03 AM EDT. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2014, 9:18 PM EDT (01:18 UTC)
- In effect from
- Mar 18, 2014, 5:03 AM EDT
- Expired
- Mar 20, 2014, 5:40 AM EDT
- In force
- 49 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sopchoppy River near Sopchoppy (FR 343) (SOPF1).
- Action stage
- 20 ft
- Minor stage
- 28 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02327100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
394 WGUS42 KTAE 180118 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 918 PM EDT MON MAR 17 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-190118- /O.NEW.KTAE.FL.W.0014.140318T0921Z-140319T0705Z/ /SOPF1.1.ER.140318T0921Z.140318T1700Z.140319T0105Z.NO/ 918 PM EDT MON MAR 17 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * FROM LATE TONIGHT TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM MONDAY THE STAGE WAS 25.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * IMPACT...AT 28.0 FEET...LOW LYING ROADS NORTH OF SOPCHOPPY BECOME CUTOFF. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
7 follow-up statements
278 WGUS82 KTAE 180905 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 505 AM EDT TUE MAR 18 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-190905- /O.EXT.KTAE.FL.W.0014.140318T0903Z-140320T0308Z/ /SOPF1.1.ER.140318T0828Z.140319T0000Z.140319T2108Z.NO/ 505 AM EDT TUE MAR 18 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 AM TUESDAY THE STAGE WAS 27.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY 6 AM TUESDAY MORNING AND CREST NEAR 29.8 FEET TUESDAY EVENING. * IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
316 WGUS82 KTAE 181357 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 957 AM EDT TUE MAR 18 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-191357- /O.CON.KTAE.FL.W.0014.000000T0000Z-140320T0308Z/ /SOPF1.1.ER.140318T0830Z.140319T0000Z.140319T2108Z.NO/ 957 AM EDT TUE MAR 18 2014 THE FLOOD WARNING CONTINUES FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 28.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * IMPACT...AT 28.0 FEET...LOW LYING ROADS NORTH OF SOPCHOPPY BECOME CUTOFF. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
479 WGUS82 KTAE 190147 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 947 PM EDT TUE MAR 18 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-200147- /O.EXT.KTAE.FL.W.0014.000000T0000Z-140320T0604Z/ /SOPF1.1.ER.140318T0830Z.140319T0000Z.140320T0004Z.NO/ 947 PM EDT TUE MAR 18 2014 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 29.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
557 WGUS42 KTAE 190701 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 301 AM EDT WED MAR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-200701- /O.EXT.KTAE.FL.W.0014.000000T0000Z-140321T0800Z/ /SOPF1.1.ER.140318T0830Z.140319T0200Z.140321T0200Z.NO/ 301 AM EDT WED MAR 19 2014 THE FLOOD WARNING CONTINUES FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 AM WEDNESDAY THE STAGE WAS 29.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE BY LATE THURSDAY NIGHT. * IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
015 WGUS82 KTAE 191534 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1134 AM EDT WED MAR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-201534- /O.CON.KTAE.FL.W.0014.000000T0000Z-140321T0800Z/ /SOPF1.1.ER.140318T0830Z.140319T0200Z.140321T0200Z.NO/ 1134 AM EDT WED MAR 19 2014 THE FLOOD WARNING CONTINUES FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM WEDNESDAY THE STAGE WAS 29.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * IMPACT...AT 28.0 FEET...LOW LYING ROADS NORTH OF SOPCHOPPY BECOME CUTOFF. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
115 WGUS82 KTAE 200122 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 922 PM EDT WED MAR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-201454- /O.EXT.KTAE.FL.W.0014.000000T0000Z-140320T1454Z/ /SOPF1.1.ER.140318T0830Z.140319T0200Z.140320T0854Z.NO/ 922 PM EDT WED MAR 19 2014 THE FLOOD WARNING CONTINUES FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM WEDNESDAY THE STAGE WAS 28.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 28.0 FEET...LOW LYING ROADS NORTH OF SOPCHOPPY BECOME CUTOFF. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
814 WGUS82 KTAE 200940 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 540 AM EDT THU MAR 20 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-201010- /O.CAN.KTAE.FL.W.0014.000000T0000Z-140320T1454Z/ /SOPF1.1.ER.140318T0830Z.140319T0200Z.140320T0815Z.NO/ 540 AM EDT THU MAR 20 2014 THE FLOOD WARNING IS CANCELLED FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * AT 4:30 AM THURSDAY THE STAGE WAS 27.9 FEET. * FELL BELOW FLOOD STAGE AT 4:15 AM THURSDAY. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 26.0 FEET BY TOMORROW MORNING. * IMPACT...AT 28.0 FEET...LOW LYING ROADS NORTH OF SOPCHOPPY BECOME CUTOFF. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 17, 3:24 PM EDT, 5 hours 54 minutes earlier.
Area forecast discussion, Mar 17, 3:24 PM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
324 PM EDT Mon Mar 17 2014
.Near Term [Through Tonight]...
An amplified positively tilted upper level trough over the Arklatex
continues to slowly swing along the northern Gulf coast today. 18Z
surface analysis shows an area of low pressure over Wrn central GA
with a cold front extending S-SWward to Destin, FL and an occluded
front extending from the low SEward across central GA toward the
Atlantic coastline. Just south of Tampa, a line of thunderstorms and
heavy rain along this boundary. Ahead of the approaching cold front,
a broad area of light to moderate rain is over the area and will
move slowly eastward through evening. Rainfall totals today and
tonight will generally run around 0.25-0.75". Today will be cool
with persistent cloud cover and rain, highs will stay in the upper
50s to mid 60s, upper 60s near Cross City. Lows tonight will be in
the 40s for most of the area, low 50s in the Ern FL Big Bend.
.Short Term [Tuesday Through Wednesday Night]...
As the aforementioned trough is exiting the Southeast by tomorrow
morning, it will strengthen the cool wedge of surface high
pressure running down the Eastern Seaboard. As the cool dome of
high pressure continues southeast, it will pinch the remnant weak
low pressure trough between it and the advancing cold front from
the west. Essentially this will result in one last puff of showers
along and east of a line from Albany through Tallahassee, as
temporary southwesterly low-level flow rises over the advancing
cool dome. This should turn off very quickly tomorrow, with most
showers ending by mid-morning to early afternoon. The primary
effect of the cool wedge will be to inhibit mixing and keep
temperatures in the upper 50s to around 60 degrees across the
northern half of our Georgia counties. To the south, where mixing
is more likely, and in the quickly departing "warm sector",
temperatures should be able to rise into the lower 70s. Overnight
Tuesday, the stable high pressure will be weakening a bit, but
will still be strong enough to keep low clouds and possibly some
patchy fog across south Georgia and the Suwannee Valley. In these
areas lows will struggle to fall out of the 50s, while south and
west, clearer skies will prevail with drier conditions allowing
lows to fall into the middle and possibly lower 40s. No rain is
expected.
Wednesday will feature a rather zonal flow pattern aloft ahead of
another shortwave that will bring a dry cold front into the
region on Wednesday night into Thursday. The temporary rise in
heights will allow for temperatures to climb back into the middle
and upper 70s regionwide, with little in the way of cloud cover.
.Long Term [Thursday Through Monday]...
In general, the extended range forecast should start off quite
pleasant, with essentially low-level high pressure and upper level
zonal flow prevailing. By the weekend a southern stream impulse
will phase in with a northern stream shortwave and could allow for
some scattered showers around the area through Monday, though
significant rainfall or thunderstorm activity is not anticipated
at this time.
&&
.Aviation...
[Through 18Z Tuesday]
LIFR-IFR conditions will improve from west to east to MVFR this
evening as the rain pushes off eastward, and eventually start to
improve to VFR late tomorrow morning/early in the afternoon.
Variable winds today will shift to northwesterly as the cold
front, currently stretching from Pensacola to near Atlanta,
crosses the area this evening.
&&
.Marine...
Cautionary conditions behind a cold front tonight will give way to
low winds and calming seas from Tuesday afternoon through the end
of the week.
&&
.Fire Weather...
Relative humidity values will stay above critical thresholds through
the week. No fire weather conditions are anticipated through the
end of the period.
&&
.Hydrology...
Widespread rainfall accumulations of 3-5 inches occurred yesterday
across much of the CWA. As a result, area rivers will be on the rise
throughout the week. Moderate flooding is forecast along the St.
Marks River at Newport. Minor flooding is forecast along the
Ochlocknee, Aucilla, and Chipola rivers in Florida. Many area rivers
are at action/bankfull stage and will have to be monitored closely
the next several days. The next chance for rain is Saturday.
For the latest hydrology information, please visit:
water.weather.gov/ahps2/index.php?wfo=tae
&&
.Preliminary Point Temps/PoPs...
Tallahassee 49 71 47 78 47 / 80 10 10 0 0
Panama City 52 68 52 71 54 / 70 0 0 0 0
Dothan 46 64 47 77 49 / 60 10 0 0 0
Albany 46 61 51 74 48 / 70 20 10 10 0
Valdosta 51 68 55 77 50 / 80 30 10 10 0
Cross City 53 73 55 78 49 / 80 20 10 0 0
Apalachicola 52 68 54 69 53 / 80 10 0 0 0
&&
.TAE Watches/Warnings/Advisories...
FL...High Rip Current Risk until 7 PM EDT /6 PM CDT/ this evening for
Coastal Bay-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...MOORE
SHORT TERM...HARRIGAN
LONG TERM...HARRIGAN
AVIATION...MOORE
MARINE...HARRIGAN
FIRE WEATHER...MOORE
HYDROLOGY...BOLDENThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:21 AM EDT | Rip Current Statement | TAE | Bay, Gulf, Walton | 16 hr |
| Mar 18, 3:21 PM EDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 6 days |
| Mar 18, 4:19 PM EDT | Areal Flood Warning | TAE | Dixie, Taylor | 12 hr |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.